# SDR LR7A20190802184

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 196-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE TEE SECTION BETWEEN FS196-236 CORRODED, AT LBL23, WL146. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1975502.
